MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER - 16MM

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER - 16MM
Model Number 25001216E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this adverse event: 3013450937-2022-00004 and 3013450937-2022-00005.
 
Event or Problem Description
It was reported that the patient's margins in soft tissue were not clear when pathology came back post-op and therefore a revision surgery was performed to extend the resection of soft tissue and replace easily replaceable components.During the revision surgery the following implants were revised: eleos resurfacing femur axial pin size 3, eleos tibial hinge with rotational stop, and eleos tibial poly spacer 16mm.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged implant loosening could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.D9.Device available for evaluation updated to no.G3: date received by manufacturer added.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to add 4110: trend analysis.H6: type of investigation code updated to add 4117: device not accessible for testing.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER - 16MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key13261709
Report Number3013450937-2022-00006
Device Sequence Number1701760
Product Code KRO
UDI-Device IdentifierB27825001216E0
UDI-PublicB27825001216E0
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001216E
Device Catalogue Number25001216E
Device Lot Number1785592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date03/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25002113E RESURFACING FEMUR AXIAL PIN SIZE 3; P/N 2500L003E ELEOS RESURFACING FEMUR SIZE 3; P/N FS-12120-03M ELEOS CANAL FILLING; P/N PT-20000-02M ELEOS PROXIMAL TIBIA; P/N THSMWRS01MELEOS TIBIAL HINGE COMPONENT; P/N: KSP20100E ELEOS STEM EXTENSION CANAL FILLING
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown